# SDR ASAA2016103018517

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,825 hours, 10,080 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 23926
- Condition: Failed
- Location: Ac Bay
- Part time: 3,367 hours, 1,094 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN ZONE TEMP, GOES OUT WITH RECALL.  GROUNDED, YES.  PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLER.  FOUND FAULT, ZONE TRIM VALVE ON NR 2 CONTROLLER WILL NOT CLEAR.  REMOVED AND REPLACED FWD CABIN TRIM VALVE, REF AMM 21-61-21.  BITE CHECK GOOD.  LEAK CHECK GOOD.
